# SDR CALA2025110510921

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 53,221 hours, 19,381 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L ESCAPE SLIDE REMOVEDFOR DOOR TROUBLESHOOTING INSTALLED SLIDE PACK REF AMM 25-66-01 ITEM 3G ACCOMPLISHED RII INSPECTION OF DOOR 1L SLIDE AND COVER INSTALLATION PER AMM 25-66-01 AND GMM 09-25-05
